Depression Community
zoloft to wellbutrin
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

zoloft to wellbutrin

I have been on Zoloft (75 mg) for about 10 years.  My doctor is recommending that i change to wellbutrin to help me quit smoking. she also believes that it has contributed to my 20-30lb weight gain over that time period. My job is very stressful and male dominated and i am petrified to screw up the transition from zoloft to wellbutrin.  i remember what it felt like before zoloft. any advice for switching. my doctor said to go to 50mg of zoloft & 1 (75mg) of wellbutrin for a few days, then go to 25 zoloft.... not sure what to do.
any help would be appreciated.
thank you!
Related Discussions
2 Comments Post a Comment
Blank
Avatar_n_tn
I would recommend being very very careful when coming off Zoloft, I stopped taking it cold turkey and I regret it. I can't drive at the moment because I keep getting numbness in my legs and feet, I have had to pull over 3 times this week becuase I could not get my foot to move to brake at stop signs and corners, VERY DANGEROUS. I've had to pull over and use the hand brake to stop the car.

I have been on Zoloft for about 6-7 years, I was put on it because I was having severe panic attacks and made a suicide attempt, I tried to come off it because I thought I was ok. But the panic attacks have returned (severly). The withdrawal symptoms have been a complete nightmare, dizziness, nausea, panic attacks, headaches, uncontrolable shaking, numbness and fatigue.

My advice would be to cut the Zoloft back very slowly, and keep in close contact with your doctor. I can't help with the Wellbutrin cause I have never been on that one.

I sincerely hope that everything goes well and you can get off the Zoloft without the god awful side effects that I have been having.

Blank
Avatar_n_tn
Yes, cut back very very slowly, I'd say more than a few days, maybe like 3 weeks? And see your doctor every week.
But since he's putting you on welbutrin while weaning off zoloft then that should help a little bit. Wellbutrin is a stimulant though so be prepared for some insomnia the first week.
Blank
Post a Comment
To
Recent Activity
1302038_tn?1401843053
Blank
TinaR10 commented on TinaR10's status
7 hrs ago
1302038_tn?1401843053
Blank
TinaR10, and KTowne commented on Moma_Cher's status
7 hrs ago
1302038_tn?1401843053
Blank
TinaR10 commented on Hollus's status
8 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
mandy876
haltom city, TX
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
mandy876
haltom city, TX